# SDR ASAA2015071612486

- Difficulty date: July 16, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 6,771 hours, 2,222 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LOW OIL PRESSURE ILLUMINATED AFTER START.  ACFT GROUNDED.
